# SDR SWAA2023090184937

- Difficulty date: August 2, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R CEILING AREA AT PASSENGER CABIN 2023-470150<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R CEILING AREA AT PASSENGER CABIN IAW B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7901 SHEET 85 REV -;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R CEILING AREA AT PASSENGER CABIN IAW B737-700 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7901 SHEET 85 REV -
